Aa
A
A
A
Close
Thyroid Disorders Community
26.2k Members
Avatar universal

Hashsi symptoms and my period

I was diagnosed about 5 months ago and have been taking synthroid.  My main symptom was brain fog.  This cleared up pretty quickly once I started meds.  This month a couple days before my period started, I had a couple very brief periods of dizziness and then brain fog and extreme fatigue-now on day 4.  Any thoughts if this will now happen every month?  Will if likely continue past my period?  I can't see my doctor until next week, and these symptoms are a major issue with my job (I assist in surgeries and issue meds). This causes me to have anxiety issues at work which makes things worse. (I am on an antidepressant.) Thanks for your advice!
1 Responses
Avatar universal
Whether this will happen every month or is a one-time occurrence is impossible to answer.  

Do you have recent thyroid labs to post with reference ranges?

How much Synthroid do you take?

Do you know the cause of your hypothyroidism, i.e. have you been tested for the antibodies for Hashi's?

Any other symptoms of either hypo or hyper (overmedication)?
Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child